EconPapers    
Economics at your fingertips  
 

Generalized Hyers–Ulam Stability for General Quadratic Functional Equation in Quasi-Banach Spaces

Jinmei Gao ()
Additional contact information
Jinmei Gao: Qingao University

Chapter Chapter 10 in Functional Equations in Mathematical Analysis, 2011, pp 125-138 from Springer

Abstract: Abstract In this paper, we investigate the generalized Hyers–Ulam stability of an n-dimensional quadratic functional equation $$f\bigg{(}\sum \limits_{i=1}^{n}{x}_{ i}\bigg{)} +{ \sum \nolimits }_{1\leq i

Keywords: Stability; Functional equations; Quasi-Banach space; Quadratic function (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_10

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_10